# SDR DALA2025112808728

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 18,142 hours, 2,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FAILS SYSTEM TEST ATA 25624 ESCAPE SLIDE LT SW/EPSU (12WL) DOOR 1.   REPLACED EPSU POWER SUPPLY AND BATTERY PER A330 AMM 33-51. BITE TEST GOOD. (LP 7911614)
